# SDR WX0A2015022372433

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 32,377 hours, 22,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PP120300
- Part serial: 1076
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ECAM SMOKE LAVATORY DETECTOR FAULT.  TROUBLE SHOT & FOUND SMOKE DETECTOR LAVATORY 1WQ.  R & R SMOKE DETECTOR LAVATORY A.  OPERATIONS CHECKED GOOD & BITE TEST OK IAW TSM 26-17-00-810-801-A.  THIS CLEARS DMI 14317 MEL 26-17-01-A.  PLACARD REMOVED FWD LAVATORY A OK TO USE.
